# SDR SWIA2024031100109

- Difficulty date: January 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Lt Transcowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET IS CRACKED.   (C-CHECK RO 3/10/2024)   INSTALLED 1 EA. NEW STAND-OFF P/N CN624-2082-201 ON L/H UPPER TRANS COWL, REF. REO 670-54-21-971, REV. B, 2023-11-28
